MathSciNet Relay Station
MathSciNet bibliographic data
MR2559860 11F75
Li, Jian-Shu; Schwermer, Joachim On the cuspidal cohomology of arithmetic groups. Amer. J. Math. 131 (2009), no. 5, 1431–1464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement